# SDR AALA20130630003

- Difficulty date: June 30, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 57,438 hours, 9,212 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE MID GALLEY & FORWARD, MID LAVATORY SMOKE ALARMS WENT OFF.   EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  ACFT FERRIED TO TUL FOR FURTHER MX.  REPLACED RT ENGINE AT TUL.   SYSTEM GROUND CHECKED NORMAL.
